<< Previous Issue Kyungpook Mathematical Journal (Vol. 22, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 151—349
 Original Articles 
Extensions of topological ordered spaces
T.H. Choe, S.S. Hong
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 151—160
D.G. near rings on the dihedral froup of order 2n,n even
J.J. Malone
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 161—166
On spaces nowhere locally compact
Norman Levine
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 167—174
A remark on the classes D(k) and R(k)
Shigeyoshi Owa
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 175—181
a remark on the special classes of analytic function Ⅱ
Shigeyoshi Owa
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 183—186
Characterizations of the exponential and geometric distributions by truncations
Kong-Ming Chong
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 187—189
Rings of bounded real valued functions and the finite subcovering property
Alexander Abian1, Sergio Salbany2
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 191—194
Generalized logarithmic means of an entire Dirichlet series of order zero (Ⅰ)
Satendra Kumar Vaish
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 195—202
Analytical studies for even sub-harmonic synchronization of a weakly non-linear conservative physical system
A.M. El Naggar, G.M. Hamd-Allah
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 203—213
Line complexes immersed in a projective space with ruled absolute
M.A. Soliman, N.H. Abdel
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 215—222
A note on generic submanifolds of an odd-dimension sphere
U-Hang Ki, Young Ho Kim
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 223—232
Sequential continuity
Norbert Brunner
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 233—233
Conditions for rings of type-A to be Boolean
Young Lim Park
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 235—237
Relative ideals in groups
T.K. Dutta
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 239—243
Unit-wise separation postulates
Piyush Bhatt, Darshan Singh
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 245—256
Birecurrent generalised Finsler spaces
S.P. Singh
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 257—264
Decomposition of recurrent curvature tensor field in 2-R-generalised Finsler spaces
S.P. Singh
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 265—277
On linear system
H. El-Owaidy, A.A. Zagrout
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 279—283
On stability of perturbed third order linear differential equations
H. El-Owaidy, A.S. Zagrout
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 285—288
A note on σ-ideals
Young Soo Jo1, Sang Ki Lee2
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 289—293
Convergences of games better with time
Baek In-Soo, Hong Duk-Hun
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 295—302
Double B-centralizers of pre-Hilbert B-modules
Sanghun Lee1, Yongchan Kim2
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 303—307
Some integral transformations involving the H-function of several variables
G.S. Olkha, V.B.L. Chaurasia
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 309—315
Infinitesimal variations preserving the Ricci tensor of generic submanifolds of an odd-dimensional sphere
U-Hang Ki, Dae-Ho Jin
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 317—324
The theory of semifields
S. Mitchell, P. Sinutoke
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 325—348
Erratum to "On structures of left bipotent near rings"
Y.S. Park, W.J. Kim
Kyungpook Mathematical Journal 1982 Vol. 22, No. 2, 349—349

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd